ETHICON INC. ETHILON 30IN 2-0 BLK S/A FSLX; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Back to Search Results |
| Catalog Number |
1674BH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) h6 component code: g07002 - device evaluation pending.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Additional information was requested, and the following was obtained via: this was shipped today.Fedex tracking: (b)(4).Please provide information requested below for each patient/event.Were there patient consequences? if yes, please specify.No.What is the procedure name(s) and date(s)? none provided.Can you identify the lot numbers and product code of the product that was used? product code: 1674bh lot number: 1028eh.How many devices demonstrated the alleged deficiency? number of sutures affected not specified.Was told ¿several.¿ review email attached for additional information stating- thank you for the follow up.Unfortunately, no further information has been provided with follow up.The affected box has been shipped with the box provided.It was reported that "suture was breaking.Happened many times with this lot." no patient consequences were reported to the rep.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and a suture was used.During the procedure, the suture was breaking.This happened many times with this lot.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected d3 manufacturer email.Additional information: h3, h6.Investigation summary: the product was returned to ethicon for evaluation.One sealed box with thirty-four representative unopened samples and four representative unopened samples outside its the box were received for analysis.Product code 1674bh.The complaint sample was not received for evaluation.Upon initial inspection of the samples, no external damages were observed on the external packets.As per the sampling plan, a visual inspection was performed on thirteen samples, the packets were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related to the customer complaint and no defects were observed during evaluation.A functional test was performed using instron equipment and tensile force was above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.